# SDR DALA2023091407578

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 52,515 hours, 26,957 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 BRAKE MANIFOLD IS MISSING. CORRECTIVE ACTION: INSTALLED SERVICEABLE BRAKE MANIFOLD ASSY PER A319 AMM 32-42. (2968161)
